# SDR FQAR20160504021

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: General aviation
- Aircraft: N292PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496116
- Aircraft time: 9,638 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Push-Pull Cable
- Part number: 554545
- Condition: Disconnected
- Location: Carb Heat
- Part time: 851 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT ENGINE RUN UP, THE PILOT NOTED THE CARB HEAT FOR THE RT ENGINE WAS INOPERATIVE.  TECHS FOUND THAT THE CARB HEAT CABLE HAD SNAPPED AT THE AIR BOX. CABLE SNAPPED AT SWAGE WHERE CABLE MEETS ROD END. CABLE HAD BEEN IN SERVICE 1 YEAR. THE DESIGN OF THE CABLE PREVENTS DETECTING DAMAGE OR WEAR DURING INSPECTIONS.
